# SDR AALA201604189001

- Difficulty date: April 7, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR NR 2 HINGE FITTING HAS EXCESSIVE PLAY AT STABILIZER STATION 227 & RIB 6.  REPLACED HINGE FITTING IAW AMM 55-16-42.
